# SDR DALA14032585806

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME UPPER FWD LATCH CAM BASE PLATE WORN FROM CONTACT WITH EXCESSIVELY LONG SCREW IN DOOR REVEAL/BULB SEAL SUPPORT ANGLE.  BLENDED DAMAGE OUT OF LIMITS IAW SRM.  FABRICATED AND INSTALLED NEW BASE PLATE IAW DWG 141N8315 AND SRM.
